Osaka Journal of Mathematics

The reversible measures of multi-dimensional Ginzburg-Landau type continuum model

Tadahisa Funaki

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 28, Number 3 (1991), 463-494.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200783221

Mathematical Reviews number (MathSciNet)
MR1144469

Zentralblatt MATH identifier
0767.60052

Subjects
Primary: 60H15: Stochastic partial differential equations [See also 35R60]
Secondary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43] 82C05: Classical dynamic and nonequilibrium statistical mechanics (general)

Citation

Funaki, Tadahisa. The reversible measures of multi-dimensional Ginzburg-Landau type continuum model. Osaka J. Math. 28 (1991), no. 3, 463--494. https://projecteuclid.org/euclid.ojm/1200783221


Export citation